Alert archive / Kansas / Wind Advisories in 2019
Wind Advisory 6, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Mar 8, 2019, 3:12 PM CST for 26 counties in Kansas. It took effect at Mar 9, 2019, 10:24 AM CST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2019, 3:12 PM CST (21:12 UTC)
- In effect from
- Mar 9, 2019, 10:24 AM CST
- Expired
- Mar 9, 2019, 1:01 PM CST
- In force
- 3 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
450 WWUS73 KICT 082112 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 312 PM CST Fri Mar 8 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091115- /O.NEW.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick- Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 312 PM CST Fri Mar 8 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY... The National Weather Service in Wichita has issued a Wind Advisory, which is in effect from 11 AM to 6 PM CST Saturday. * Winds...Northwest 30 to 35 mph with gusts up to 45 mph. * Timing...Saturday afternoon. * Impacts...Strong winds will impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Lawson
6 follow-up statements
285 WWUS73 KICT 082304 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 504 PM CST Fri Mar 8 2019 KSZ032-033-047-048-050-091315- /O.NEW.KICT.FG.Y.0012.190309T0000Z-190309T1000Z/ /O.CON.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 504 PM CST Fri Mar 8 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY... The National Weather Service in Wichita has issued a Dense Fog Advisory, which is in effect until 4 AM CST Saturday. * Visibilities...1/4 of a mile or less tonight early morning Saturday * Winds...South 25 to 35 mph with gusts up to 45 mph. * Timing...Tonight and early Saturday morning for the Fog Advisory and Saturday afternoon for the Wind Advisory. * Impacts...Visibilities of less than a quarter of a mile tonight and early Saturday morning will create hazardous driving conditions. Plan on extra time to get to your destination and leave a bigger following distance between cars and or trucks. Slow down on road ways, visibilities can change rapidly in dense fog. Saturday afternoon, strong winds will also impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A dense fog advisory means visibilities will frequently be reduced to less than one quarter mile. If driving, slow down. Use your low beam headlights and leave plenty of distance ahead of you. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-051>053-067>072-082-083-091>096-098>100-091315- /O.CON.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Greenwood- Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson- Neosho-Chautauqua-Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 504 PM CST Fri Mar 8 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY... * Winds...West 20 to 30 mph with gusts up to 40 mph. * Timing...Saturday afternoon. * Impacts...Strong winds will impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Metzger
957 WWUS73 KICT 090935 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 335 AM CST Sat Mar 9 2019 KSZ032-033-047-048-050-092345- /O.EXT.KICT.FG.Y.0012.000000T0000Z-190309T1500Z/ /O.CON.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 335 AM CST Sat Mar 9 2019 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * Visibilities...of one quarter of a mile or less will be possible for central Kansas. * Winds...West 25 to 35 mph with gusts up to 50 mph. * Timing...dense fog advisory through early this morning, and Wind Advisory for this afternoon. * Impacts...Visibilities of less than a quarter of a mile through early this morning will create hazardous driving conditions. Plan on extra time to get to your destination and leave a bigger following distance between cars and or trucks. Slow down on road ways, visibilities can change rapidly in dense fog. This afternoon, strong winds will also impact travel, especially on north-south roads such as Interstate 135. Also be sure to secure any loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A dense fog advisory means visibilities will frequently be reduced to less than one quarter mile. If driving, slow down. Use your low beam headlights and leave plenty of distance ahead of you. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-051>053-067>072-082-083-091>096-098>100-092345- /O.CON.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Greenwood- Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson- Neosho-Chautauqua-Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 335 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * Winds...West 25 to 35 mph with gusts up to 50 mph. * Timing...This afternoon. * Impacts...Strong winds will impact travel, especially on north-south roads such as Interstate 135. Also be sure to secure any loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Jakub
547 WWUS73 KICT 091300 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 700 AM CST Sat Mar 9 2019 KSZ032-033-047-048-050-100000- /O.CAN.KICT.FG.Y.0012.000000T0000Z-190309T1500Z/ /O.CON.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 700 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Wichita has cancelled the Dense Fog Advisory. * Winds...Northwest 25 to 35 mph with gusts up to 50 mph. * Timing...Winds will increase for this afternoon. * Impacts...Strong winds will impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any light weight outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-051>053-067>072-082-083-091>096-098>100-100000- /O.CON.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Greenwood- Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson- Neosho-Chautauqua-Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 700 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * Winds...West 25 to 35 mph with gusts up to 50 mph. * Timing...This afternoon. * Impacts...Strong winds will impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any light weight outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Jakub
108 WWUS73 KICT 091602 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1002 AM CST Sat Mar 9 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100000- /O.CON.KICT.WI.Y.0006.190309T1700Z-190310T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick- Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 1002 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * Winds...West 25 to 35 mph with gusts up to 55 mph. * Timing...Late this morning through this afternoon. * Impacts...Strong winds will impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any light weight outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
002 WWUS73 KICT 091624 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1024 AM CST Sat Mar 9 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100000- /O.EXT.KICT.WI.Y.0006.190309T1624Z-190310T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick- Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 1024 AM CST Sat Mar 9 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * Winds...West 30 to 40 mph with gusts up to 55 mph. * Timing...Late this morning through this afternoon. * Impacts...Strong winds will impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any light weight outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KRC
769 WWUS73 KICT 091901 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 101 PM CST Sat Mar 9 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100000- /O.UPG.KICT.WI.Y.0006.000000T0000Z-190310T0000Z/ /O.NEW.KICT.HW.W.0001.190309T1901Z-190310T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick- Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 101 PM CST Sat Mar 9 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... The National Weather Service in Wichita has issued a High Wind Warning, which is in effect until 6 PM CST this evening. The Wind Advisory is no longer in effect. * Winds...Northwest 35 to 45 mph with gusts up to 60 mph. * Timing...This afternoon and early evening. * Impacts...Very strong winds will impact travel, especially on north- south roads such as Interstate 135. Also be sure to secure any light weight outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph, or gusts of 58 mph are expected. Winds this strong can cause property damage. && $$ KRC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:40 PM CST, 32 minutes earlier.
Area forecast discussion, Mar 8, 2:40 PM CST, 32 minutes before
Area Forecast Discussion National Weather Service Wichita KS 240 PM CST Fri Mar 8 2019 .SHORT TERM...(This evening through Sunday) Issued at 240 PM CST Fri Mar 8 2019 Water vapor imagery shows upper trough stretching from the Great Basin into the Desert Southwest and is quickly tracking east. At the surface, stationary front stretches from eastern OK into the TX Panhandle with lee troughing continuing to deepen. Shortwave trough still expected to quickly slide east and will be moving out into the southern High Plains late tonight. Strong mid level theta-e advection ahead of the wave will result in widespread showers and isolated storms generally after 06z. Still looking like the best coverage will be east of the KS Turnpike. Southeast KS looks to continue to have a shot at some strong storms tonight given elevated CAPE around 1,000J/KG with plenty of flow. Current thinking is hail up to the size of nickels and winds to 50 mph with stronger storms. With progressive nature of this system, most of the precip should be out of the forecast area by 12z Sat. Should continue to see some fog over central KS this evening with visibilities likely to come down after dark. At this point confidence is not high enough to run with an advisory with a chance the dense fog remains just north and west of the forecast area where better snow pack is located. The main story on Sat will be the very strong northwest winds. Confidence is high enough at this point to run with a wind advisory. Feel that sustained speeds around 30 mph will be common with gusts over 40 mph, especially if we can get some sunshine which would further deepen mixing depth. Good downslope created by strong nw winds will bring widespread above normal temps with 60s a good bet over southeast KS. High pressure will settle over the Plains Sunday in the wake of this wave which will bring lighter winds and will allow below normal temps to remain. .LONG TERM...(Monday through Friday) Issued at 240 PM CST Fri Mar 8 2019 Next potent shortwave will be digging over southern CA by Mon afternoon and over Baja Mon night into Tue. 850-700mb moisture transport will increase over the southern plains Mon night and will really ramp up Tue afternoon into Tue night. PW values by Tue evening look to be around 1.5 inches, which will be over 200% of normal for this time of year. So not out of the question we see some heavy rainfall for the Tue afternoon through Wed morning time frame. The ECMWF is faster lifting this wave out which may result in a shorter period of moderate to heavy rain compared to the GFS. Below normal temps will once again follow in the wake of this wave for the end of the work week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1152 AM CST Fri Mar 8 2019 Low clouds and patchy fog have lingered through the morning hours while visibilities have improved. Little change is expected this afternoon with low cigs and reduced flight categories likely. Some patchy fog may redevelop this evening, early in the period before large-scale forcing for ascent increases with the approaching storm system. The higher probabilities should remain across our central KS counties, possibly impacting KRSL & KGBD. A developing LLJ will also result in LLWS for much of the area, especially between 08-13Z with increasing chances for showers and storms after 08Z. A few strong storms may impact portions of southeast KS where boundary layer moisture is progged to increase. Gusty winds and nickel sized hail could impact the KCNU area during the early morning hours on Sat while possibly redeveloping during the mid to late morning when the upper trough emerges over the area. && .FIRE WEATHER... Issued at 240 PM CST Fri Mar 8 2019 Strong northwest winds will bring elevated fire danger for Sat afternoon. However, many of the areas that see the higher winds will have just seen widespread rainfall, which should help keep the fire danger from reaching its full potential. Sat afternoon we are looking at sustained speeds around 30 mph with gusts over 40 mph. Speeds should quickly decrease toward sunset. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 49 44 57 28 / 0 60 20 0 Hutchinson 46 40 53 26 / 0 50 10 0 Newton 46 40 53 27 / 0 70 30 0 ElDorado 48 43 57 28 / 0 80 30 0 Winfield-KWLD 52 46 60 29 / 0 60 20 0 Russell 39 35 46 24 / 0 40 10 0 Great Bend 42 37 48 24 / 0 40 10 0 Salina 43 39 49 25 / 0 70 20 0 McPherson 45 40 51 26 / 0 70 20 0 Coffeyville 54 50 65 31 / 0 100 60 0 Chanute 51 46 62 30 / 0 100 80 0 Iola 49 45 61 29 / 0 100 80 0 Parsons-KPPF 53 49 63 30 / 0 100 70 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 11 AM to 6 PM CST Saturday for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SHORT TERM...RBL LONG TERM...RBL AVIATION...MWM FIRE WEATHER...RBL
Hazardous weather outlook, Mar 8, 11:51 AM CST, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1151 AM CST Fri Mar 8 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091800- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1151 AM CST Fri Mar 8 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Afternoon and Tonight Patchy fog may redevelop across portions of central Kansas this evening. For late tonight, a few thunderstorms may become embedded in widespread moderate to locally heavy rains in southeast Kansas. A few strong storms with nickel sized hail and gusty winds will be possible across southeast Kansas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A few strong thunderstorms may continue over far southeast Kansas Saturday morning with the potential for small hail and gusty winds. A Very High Grassland Fire Danger is likely in nearly all areas Saturday afternoon. Rains will increase considerably both in areal coverage as well as intensity from Monday night thru late Tuesday night. The potential for flooding will increase during these periods, especially in Southeast Kansas where embedded thunderstorms will occur. A Very High Grassland Fire Danger is likely in all areas Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated this afternoon or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 4:55 AM CST | Dense Fog Advisory | ICT | Barton, Butler, Chase, Ellsworth, Greenwood, Harvey and 8 more | 6 hr |
| Mar 8, 5:04 PM CST | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.